# SDR GLBA200901141

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,551 hours, 26,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR RETURN, UPON CLIMB AND RETRACTION OF THE GEAR THE PILOTS REPORTED THAT THE LT MAIN GEAR WOULD NOT RETRACT AND A GRINDING NOISE WAS HEARD. THE GEAR THEN EXTENDED NORMALLY. MX WAS DISPATCHED AND FOUND BOTH LT UPLOCK SENSORS LOOSE. MX TIGHTENED AND ADJUSTED SWITCHES IAW MM 32-60. OPS CHECKS WERE GOOD.
